CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Towards mesoscopic ergodic theory 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 24
Authors:  Qi, Weiwei;  Shen, Zhongwei;  Wang, Shirou;  Yi, Yingfei
Favorite  |  View/Download:41/0  |  Submit date:2020/09/23
ergodic theory  stochastic differential equation  Fokker-Planck equation  stationary measure  physical measure  mesoscopic limit  
Approximation of Bernoulli measures for non-uniformly hyperbolic systems 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 1, 页码: 233-247
Authors:  Liao, Gang;  Sun, Wenxiang;  Vargas, Edson;  Wang, Shirou
Favorite  |  View/Download:34/0  |  Submit date:2020/05/24
When is a dynamical system mean sensitive? 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2019, 卷号: 39, 页码: 1608-1636
Authors:  Garcia-Ramos, Felipe;  Li, Jie;  Zhang, Ruifeng
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:95/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
Invariant Jordan curves of Sierpinski carpet rational maps 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2018, 卷号: 38, 页码: 583-600
Authors:  Gao, Yan;  Haissinsky, Peter;  Meyer, Daniel;  Zeng, Jinsong
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Only rational homology spheres admit Omega(f) to be union of DE attractors 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2010, 卷号: 30, 页码: 1399-1417
Authors:  Ding, Fan;  Pan, Jianzhong;  Wang, Shicheng;  Yao, Jiangang
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Asymptotic Hausdorff dimensions of Cantor sets associated with an asymptotically non-hyperbolic family 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2005, 卷号: 25, 页码: 1799-1808
Authors:  Fan, AH;  Jiang, YP;  Wu, J
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
The transport capacity of wireless networks over fading channels 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2005, 卷号: 51, 期号: 3, 页码: 834-847
Authors:  Xue, F;  Xie, LL;  Kumar, PR
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
capacity  fading channels  transport capacity  wireless networks  
Almost sure stability of linear stochastic differential equations with jumps 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2002, 卷号: 123, 期号: 1, 页码: 121-155
Authors:  Li, CW;  Dong, Z;  Situ, R
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
jump-diffusion  invariant measure  Lyapunov exponent  Fredholm alternative  exponential martingale  large deviations  
Some properties of invariant sets of a flow 期刊论文
CHAOS SOLITONS & FRACTALS, 2000, 卷号: 11, 期号: 14, 页码: 2319-2323
Authors:  Wang, XX
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30